Verification methods for nonlinear equations with saddle point functions

Xiaojun Chen, Kouji Hashimoto

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper presents a fast verification algorithm for nonlinear equations with saddle point functions. This algorithm is based on a block decomposition of the Krawczyk-type interval operator, which can be applied to convex programming problems and nonlinear Navier-Stokes equations. We show the efficiency of this algorithm by comparing it with the Krawczyk method and the interval Newton-like method for the discretized stationary Navier-Stokes equations.
Original languageEnglish
Pages (from-to)13-24
Number of pages12
JournalJournal of Computational and Applied Mathematics
Volume159
Issue number1
DOIs
Publication statusPublished - 1 Oct 2003
Externally publishedYes

Keywords

  • Nonlinear equation
  • Saddle point matrix
  • Verification method

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this